Activity
Mon
Wed
Fri
Sun
Dec
Jan
Feb
Mar
Apr
May
Jun
Jul
Aug
Sep
Oct
What is this?
Less
More
1 contribution to KRISTINA’S PEPTIDE JUNKIES 24
Let's Talk About Peptides and Constipation.....💩
One of the most common questions I get is: "Is this peptide causing my constipation?" The answer is: Sometimes yes. Sometimes no. And sometimes the peptide is only part of the story. When people think of peptide-related constipation, they're usually talking about GLP-1 medications such as: • Semaglutide • Tirzepatide • Retatrutide • Survodutide These compounds slow gastric emptying, meaning food moves through the digestive tract more slowly. This is one of the reasons they work so well for appetite control and weight loss. The downside? Slower digestion can sometimes lead to: • Constipation • Bloating • Fullness • Gas • Abdominal discomfort Many people assume the medication itself is the only cause. In reality, several things often happen at the same time: You're Eating Less When food intake drops significantly, stool volume often drops too. Less food in = less waste out. Or as I like to tell people: "You can't poop what you didn't eat." I know it's not the most glamorous explanation, but it's true. Many people go from eating three meals and snacks every day to eating a fraction of what they used to consume. Naturally, there is going to be less material moving through the digestive tract. You're Drinking Less Many people on GLP-1s don't just lose their appetite. They lose their thirst, too. Dehydration is one of the most common contributors to constipation. You're Not Getting Enough Fiber When appetite decreases, fruits, vegetables, and other fiber sources are often the first foods people stop eating. You're Not Moving Enough Physical activity helps stimulate normal bowel function. The less you move, the slower things can become. Peptides Besides GLP-1s While GLP-1s get most of the blame, constipation can occasionally occur with other peptides if: • Food intake decreases significantly • Hydration is inadequate • Physical activity declines • Other supplements or medications contribute In many cases, the peptide isn't directly causing the constipation—it's the changes in eating and drinking habits that occur while using it.
Let's Talk About Peptides and Constipation.....💩
0 likes • Aug 18
@Kierstin Gilliam No I tried that as it was recommended on a different group and it made no difference. And as Kristina said be careful with altering the PH.
1-1 of 1
Shelley Smith
1
5 points to level up
@kenneth-sampson-4334
Trying to get more Healthy.

Active 14m ago
Joined Jul 6, 2026
Powered by